Gelocatil Plus 500/65mg 20 comprimidos View larger

Gelocatil Plus 500/65mg 20 comprimidos

Paracetamol (Acetaminophen) combined with caffeine to relieve pain and reduce fever

More details

5,40 €

More info

Gelocatil Plus is a medicine that combines paracetamol 500mg with caffeine 65mg:
- Paracetamol (Acetaminophen) has analgesic effect (relieves pain) and antipyretic (reduces fever).
- Caffeine has a stimulating effect on the nervous system.
Gelocatil Plus is indicated for relieving mild to moderate pain and for reducing fever.
Reduces headache, toothache, backache (low back pain), pain due to contractures or sprains, etc.
Suitable for adults and adolescents from 16 years.

POSOLOGY
Take between 1 and 4 Gelocatil Plus tablets distributed throughout the day as needed.
If necessary, 2 tablets may be taken together in a single dose.
The tablets can be taken whole or split in half. They should be taken with a glass of water.
A minimum of 4 hours must elapse between each intake.
No more than 3 grams of paracetamol (6 tablets) should be taken every 24 hours.
As soon as the pain and fever disappear, you must stop the treatment.
If the pain persists for more than 5 days, the fever is not reduced in 3 days or if you notice that the symptoms do not improve stop treatment and consult your doctor.

LEAFLET

Reviews

Write a review

Gelocatil Plus 500/65mg 20 comprimidos

Gelocatil Plus 500/65mg 20 comprimidos

Paracetamol (Acetaminophen) combined with caffeine to relieve pain and reduce fever

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense